RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1995, Volume 211, Pages 387–400 (Mi tm1142)  

This article is cited in 5 scientific papers (total in 5 papers)

Necessary conditions for an optimization problem with a differential inclusion

E. S. Polovinkin


Full text: PDF file (1448 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1995, 211, 350–361

Bibliographic databases:
UDC: 517.977.52
Received in November 1994

Citation: E. S. Polovinkin, “Necessary conditions for an optimization problem with a differential inclusion”, Optimal control and differential equations, Collection of articles. To the seventieth birthday of academician E. F. Mishchenko, Trudy Mat. Inst. Steklov., 211, Nauka, Fizmatlit, Moscow, 1995, 387–400; Proc. Steklov Inst. Math., 211 (1995), 350–361

Citation in format AMSBIB
\Bibitem{Pol95}
\by E.~S.~Polovinkin
\paper Necessary conditions for an optimization problem with a~differential inclusion
\inbook Optimal control and differential equations
\bookinfo Collection of articles. To the seventieth birthday of academician E. F. Mishchenko
\serial Trudy Mat. Inst. Steklov.
\yr 1995
\vol 211
\pages 387--400
\publ Nauka, Fizmatlit
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1142}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1423122}
\zmath{https://zbmath.org/?q=an:0877.49021}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1995
\vol 211
\pages 350--361


Linking options:
  • http://mi.mathnet.ru/eng/tm1142
  • http://mi.mathnet.ru/eng/tm/v211/p387

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. S. Polovinkin, “On the calculation of the polar cone of the solution set of a differential inclusion”, Proc. Steklov Inst. Math., 278 (2012), 169–178  mathnet  crossref  mathscinet  isi  elib  elib
    2. E. S. Polovinkin, “Differential inclusions with measurable-pseudo-Lipschitz right-hand side”, Proc. Steklov Inst. Math., 283 (2013), 116–135  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. E. S. Polovinkin, “Differential inclusions with unbounded right-hand side and necessary optimality conditions”, Proc. Steklov Inst. Math., 291 (2015), 237–252  mathnet  crossref  crossref  isi  elib
    4. E. S. Polovinkin, “On some properties of vector measures”, Proc. Steklov Inst. Math. (Suppl.), 303, suppl. 1 (2018), 183–195  mathnet  crossref  crossref  isi  elib
    5. Polovinkin E.S., “Necessary Optimality Conditions For the Mayer Problem With Unbounded Differential Inclusion”, IFAC PAPERSONLINE, 51:32 (2018), 521–524  crossref  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:199
    Full text:101
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020